RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 46, Issue 6, Pages 114–116 (Mi mz3649)  

Brief Communications

A criterion for finiteness of best approximation of a differential polynomial

O. A. Timoshin


Full text: PDF file (345 kB)

Bibliographic databases:

Received: 17.05.1989

Citation: O. A. Timoshin, “A criterion for finiteness of best approximation of a differential polynomial”, Mat. Zametki, 46:6 (1989), 114–116

Citation in format AMSBIB
\Bibitem{Tim89}
\by O.~A.~Timoshin
\paper A criterion for finiteness of best approximation of a differential polynomial
\jour Mat. Zametki
\yr 1989
\vol 46
\issue 6
\pages 114--116
\mathnet{http://mi.mathnet.ru/mz3649}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1051060}
\zmath{https://zbmath.org/?q=an:0732.41029}


Linking options:
  • http://mi.mathnet.ru/eng/mz3649
  • http://mi.mathnet.ru/eng/mz/v46/i6/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:75
    Full text:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019